Publication
Title
Sheaves and localization
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y., 1964, currens
Publication
New York, N.Y. : Academic Press , 1996
ISSN
0021-8693
Volume/pages
182 (1996) , p. 341-346
ISI
A1996UQ69300001
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.09.2021
To cite this reference